# SDR QXEA200602566

- Difficulty date: September 22, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 7,969 hours, 5,612 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Caution Message
- Condition: Illuminated
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TUL- ON PUSHBACK FOR FLIGHT 4202, RETURNED TO THE GATE WITH A PITOT / STATIC HEAT CAUTION MESSAGES.  MAINTENANCE CYCLES SHIPS ELECTRICAL POWER.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
